Volume 6 Number 1
February 2009
Article Contents
Yong-Gang Chen and Wen-Lin Li. Improved Results on Robust H∞ Control of Uncertain Discrete-time Systems with Time-varying Delay. International Journal of Automation and Computing, vol. 6, no. 1, pp. 103-108, 2009. doi: 10.1007/s11633-009-0103-x
Cite as: Yong-Gang Chen and Wen-Lin Li. Improved Results on Robust H∞ Control of Uncertain Discrete-time Systems with Time-varying Delay. International Journal of Automation and Computing, vol. 6, no. 1, pp. 103-108, 2009. doi: 10.1007/s11633-009-0103-x

Improved Results on Robust H Control of Uncertain Discrete-time Systems with Time-varying Delay

  • Received: 2008-05-26
Fund Project:

supported by National Natural Science Foundationof China (No 60850004)

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (4537) PDF downloads (2057) Citations (0)

Improved Results on Robust H Control of Uncertain Discrete-time Systems with Time-varying Delay

Fund Project:

supported by National Natural Science Foundationof China (No 60850004)

Abstract: In this paper, the robust H control problem for uncertain discrete-time systems with time-varying state delay is con- sidered Based on the Lyapunov functional method, and by resorting to the new technique for estimating the upper bound of the difference of the Lyapunov functional, a new less conservative sufficient condition for the existence of a robust H controller is obtained Moreover, the cone complementary linearisation procedure is employed to solve the nonconvex feasibility problem Finally, several numerical examples are presented to show the effectiveness and less conservativeness of the proposed method.

Yong-Gang Chen and Wen-Lin Li. Improved Results on Robust H∞ Control of Uncertain Discrete-time Systems with Time-varying Delay. International Journal of Automation and Computing, vol. 6, no. 1, pp. 103-108, 2009. doi: 10.1007/s11633-009-0103-x
Citation: Yong-Gang Chen and Wen-Lin Li. Improved Results on Robust H∞ Control of Uncertain Discrete-time Systems with Time-varying Delay. International Journal of Automation and Computing, vol. 6, no. 1, pp. 103-108, 2009. doi: 10.1007/s11633-009-0103-x
Reference (18)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return